On indecomposable projective representations
of finite groups over fields of characteristic $p>0$
Colloquium Mathematicum, Tome 98 (2003) no. 2, pp. 171-187
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Let $G$ be a finite group, $F$ a field of characteristic $p$ with $p\mathchoice {\, |\, }{\, |\, }{|}{|}| G|$, and $F^{\lambda }G$ the twisted group algebra of the group $G$ and the field $F$ with a $2$-cocycle $\lambda \in Z^{2}( G,F^{\ast }) $. We give necessary and sufficient conditions for $F^{\lambda }G$ to be of finite representation type. We also introduce the concept of projective $F$-representation type for the group $G$ (finite, infinite, mixed) and we exhibit finite groups of each type.
Keywords:
finite group field characteristic mathchoice lambda twisted group algebra group field cocycle lambda ast necessary sufficient conditions lambda finite representation type introduce concept projective f representation type group finite infinite mixed exhibit finite groups each type
Affiliations des auteurs :
Leonid F. Barannyk 1 ; Kamila Sobolewska 1
@article{10_4064_cm98_2_4,
author = {Leonid F. Barannyk and Kamila Sobolewska},
title = {On indecomposable projective representations
of finite groups over fields of characteristic $p>0$},
journal = {Colloquium Mathematicum},
pages = {171--187},
year = {2003},
volume = {98},
number = {2},
doi = {10.4064/cm98-2-4},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm98-2-4/}
}
TY - JOUR AU - Leonid F. Barannyk AU - Kamila Sobolewska TI - On indecomposable projective representations of finite groups over fields of characteristic $p>0$ JO - Colloquium Mathematicum PY - 2003 SP - 171 EP - 187 VL - 98 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm98-2-4/ DO - 10.4064/cm98-2-4 LA - en ID - 10_4064_cm98_2_4 ER -
%0 Journal Article %A Leonid F. Barannyk %A Kamila Sobolewska %T On indecomposable projective representations of finite groups over fields of characteristic $p>0$ %J Colloquium Mathematicum %D 2003 %P 171-187 %V 98 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/cm98-2-4/ %R 10.4064/cm98-2-4 %G en %F 10_4064_cm98_2_4
Leonid F. Barannyk; Kamila Sobolewska. On indecomposable projective representations of finite groups over fields of characteristic $p>0$. Colloquium Mathematicum, Tome 98 (2003) no. 2, pp. 171-187. doi: 10.4064/cm98-2-4
Cité par Sources :